# SDR ASAA2014092409218

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,932 hours, 9,051 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09165
- Condition: Inoperative
- Location: Autothrottle
- Part time: 1,717 hours, 536 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  REPLACED NR 2 A/T SERVO MOTOR IAW AMM 22-31-91.  ALL GROUND VERIFICATION TESTS PASS.
